# SDR SWAA2020012840815

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 34,102 hours, 20,531 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FORWARD TRUNNION SUPPORT FITTING, UPPER INBOARD, OUTER FACE HAS EVIDENCE OF CORROSION.    REPAIRED PER EA 1-A57-3246 REV 11.
